# SDR SWAA2023082382557

- Difficulty date: July 26, 2023
- Submitted: August 23, 2023
- Operation: Air carrier
- Aircraft: N224WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32493
- Aircraft time: 57,834 hours, 34,664 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN BETWEEN STA 294.5 AND STA 303.9 AT S-16L WL 215.3 INERCOSTAL IS CRACKED AS MARKED. 124-021<[01] REMOVED AND REPLACED NEW INTERCOSTAL AT FWD CABIN BETWEEN STA 294.5 TO STA 303.9 S-16L WL 215.3 SRM 51-40-02-0G-0 AND DWG 141A8180;[02] VERIFIED CORRECTIVE ACTION.
